MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; WRAP, BONDED, BLUE PINK, 45X45 GEM5

MEDLINE INDUSTRIES, LP MEDLINE; WRAP, BONDED, BLUE PINK, 45X45 GEM5
Catalog Number GEM5145TC
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that these were ureteroscopes, about 7lbs - far below the weight limit.There were holes in unexpected places - some not even on the bottom or creases.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that these were ureteroscopes, about 7lbs - far below the weight limit.There were holes in unexpected places - some not even on the bottom or creases.

Brand Name
MEDLINE
Common Device Name
WRAP, BONDED, BLUE PINK, 45X45 GEM5
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25308028
Report Number1417592-2026-01865
Device Sequence Number21283645
Product Code FRG
UDI-Device Identifier10197344695232
UDI-Public10197344695232
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K220365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGEM5145TC
Device Lot Number28824060003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown